MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Headache (1880)
Date of Event 02/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-78- user hematocrit low.(b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call in order to ensure the customer's condition since the initial call; customer's condition has improved and she denies having any diabetic symptoms.Customer called paramedics to check her sugar and received a reading of 170mg/dl fasting.No treatment was provided.
 
Event or Problem Description
Consumer reported complaint for e-0 blood glucose results accompanied by symptoms.Niece is calling on behalf of the customer.The customer is concerned with results obtained of e-0.The expected fasting blood glucose test result range is undisclosed.The customer did report symptom of having a headache.Customer states she has a headache, does not know if it is related to diabetes.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a blood test was performed by the customer and produced test results of e-0 using true metrix meter.The test strip lot manufacturer's expiration date is 02/28/2019 and open vial date is (b)(6) 2018.The meter memory was not reviewed for previous test result history.Caller states she will call 9-1-1 so paramedic can come and test her sugar since the meter is only giving her an e-0.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7317211
Report Number1000113657-2018-00270
Device Sequence Number151456
Product Code NBW
UDI-Device Identifier00021292006082
UDI-Public(01)00021292006082
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2625
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2018
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1